Cancer Research UK on Google+ Cancer Research UK on Facebook Cancer Research UK on Twitter

What to ask your doctor about side effects of abdominal or pelvic radiotherapy

Nurse and patients talking about cancer

Some questions you might ask your doctor

  • What side effects can I expect from radiotherapy to my tummy (abdomen) or pelvis?
  • Will I need to change my diet completely?
  • Can the dietician help me find out more about what to eat and drink?
  • What about diet after treatment has finished?
  • Are there any long term side effects of this treatment?
  • Could this treatment affect my bladder?
  • Could this treatment affect my bowel?
  • Who should I contact if I get side effects?

 

Rate this page:
Submit rating

 

Rated 4 out of 5 based on 5 votes
Rate this page
Rate this page for no comments box
Please enter feedback to continue submitting
Send feedback
Question about cancer? Contact our information nurse team

No Error

Updated: 12 May 2014